Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on infinite Nielsen extensions


Author: Noemi Halpern
Journal: Proc. Amer. Math. Soc. 97 (1986), 459-462
MSC: Primary 32G15; Secondary 30F35
DOI: https://doi.org/10.1090/S0002-9939-1986-0840629-2
MathSciNet review: 840629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every Riemann surface with $ n$ punctures is the infinite Nielsen extension of a surface with $ n$ holes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 30F35

Retrieve articles in all journals with MSC: 32G15, 30F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0840629-2
Article copyright: © Copyright 1986 American Mathematical Society